MAUDE Adverse Event Report: BD RAPIS DIAGNOSTICS (SUZHOU) CO. LTD. KIT RSV 30 TEST PHYSICIAN VERITOR; ANTIGEN, CF (INCLUDING CF CONTROLS), RESPIRATORY SYNCYTIAL VIRUS

BD RAPIS DIAGNOSTICS (SUZHOU) CO. LTD. KIT RSV 30 TEST PHYSICIAN VERITOR; ANTIGEN, CF (INCLUDING CF CONTROLS), RESPIRATORY SYNCYTIAL VIRUS
Model Number 256038
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/22/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Multiple lot numbers: there were multiple lot numbers reported to be involved.The information for each lot number is as follows: medical device lot #: 0013102.Medical device expiration date: 2022-10-16.Device manufacture date: 2020-01-13.Medical device lot #: 0142557.Medical device expiration date: 2022-03-08.Device manufacture date: 2020-05-21.A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that while using 4 kit rsv 30 test physician veritor false negative results were obtained by the laboratory personnel.A repeat test was used to confirm the results as false negatives.There was no indication that results were reported out and there was no report of patient impact.The following information was provided by the initial reporter: "one patients was took sample 2 times.1 sample as test in 2 cartridge.The 1st samples was took and test with: + 1 st cartridge ( lot 0142775) and labelled as 480871 - l1.Results: 3 lines on cartridge - reader gave neg.+ after that 2nd cartridge ( lot 0142775) was tried it was labelled as 480871 - l2.Results: 3 lines on cartridge - reader gave pos.".
 
Additional Manufacturer Narrative
H6: investigation summary this statement summarizes the investigation results regarding your complaint that alleges false negative when using kit rsv 30 test physician veritor (material # 256038), batch numbers 0013102, 0142557.Bd quality performs a systematic approach to investigate false negative complaints.This approach involves review of manufacturing batch history records, testing of retention samples, and testing of customer returned samples, if applicable.An investigation and testing were performed on the batch numbers provided and no relevant issue was found.The complaint was unable to be confirmed via the retain samples.Photos were provided.The photos confirmed the reported multiple lines complaint issue.The bd veritor system instrument (analyzer) must be used for interpretation of all test results.Operators should not attempt to visually interpret assay results directly from the bd veritor system test strip (cartridge).With some specimens, up to four lines may be visible on the test device.The veritor analyzer will appropriately interpret the result.The root cause was traced to failure to follow instructions.A trend analysis for false negative was conducted, no adverse trend was identified.Bd quality will continue to monitor for trends.There were no corrective actions taken at this time.H3 other text : see h10.
 
Event or Problem Description
It was reported that while using 4 kit rsv 30 test physician veritor false negative results were obtained by the laboratory personnel.A repeat test was used to confirm the results as false negatives.There was no indication that results were reported out and there was no report of patient impact.The following information was provided by the initial reporter: "one patients was took sample 2 times.1 sample as test in 2 cartridge.The 1st samples was took and test with: 1 st cartridge ( lot 0142775) and labelled as 480871 - l1.Results: 3 lines on cartridge - reader gave neg.After that 2nd cartridge ( lot 0142775) was tried it was labelled as 480871 - l2.Results: 3 lines on cartridge - reader gave pos.".

Brand Name
KIT RSV 30 TEST PHYSICIAN VERITOR
Common Device Name
ANTIGEN, CF (INCLUDING CF CONTROLS), RESPIRATORY SYNCYTIAL VIRUS
Manufacturer (Section D)
BD RAPIS DIAGNOSTICS (SUZHOU) CO. LTD.
9 rui pu road export zone b
suzhou
CH 
Manufacturer (Section G)
BD RAPIS DIAGNOSTICS (SUZHOU) CO. LTD.
9 rui pu road export zone b
suzhou
CH  
Manufacturer Contact
katie swenson
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key12197305
Report Number3006948883-2021-00815
Device Sequence Number3036268
Product Code GQG
UDI-Device Identifier00382902560388
UDI-Public00382902560388
Combination Product (Y/N)N
Initial Reporter CountryVM
PMA/510(K) Number
K132456
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number256038
Device Catalogue Number256038
Device Lot NumberSEE H.10.
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/22/2021
Supplement Date Received by Manufacturer12/17/2021
Initial Report FDA Received Date07/20/2021
Supplement Report FDA Received Date12/27/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown